# SDR F3LA2012042300748

- Difficulty date: April 20, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 26,591 hours, 10,959 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: Z014H00031A
- Part serial: 014H00000257
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM ON DESCENT: CIDS 1 AND 2 FAULT WITH UNCOMMANDED EMERGENCY LIGHTS FLICKERING CABIN LIGHTS LOSS OF CABIN COMMUNICATIONS.  THIS WAS INTERMITTENT FOR ONLY A FEW MINUTES THEN WENT BACK TO NORMAL. TROUBLESHOT REPLACED CIDS DIRECTOR IAW AMM 23-73·34PB 401. OPS CHECKED GOOD.
